Asymptotic properties of maximum likelihood estimators and likelihood ratio tests under nonstandard conditions

Self, Steven G., Liang, Kung-Yee . Journal of the American Statistical Association 1987. 82 :605-610

Locate this article in:

Bibtex

@article{CIS-74783,
  Author = {Self, Steven G. and Liang, Kung-Yee},
  Title = {Asymptotic properties of maximum likelihood estimators and likelihood ratio tests under nonstandard conditions},
  Journal = {Journal of the American Statistical Association},
  Volume = {82},
  Year = {1987},
  Pages = {605--610},
  Keywords = {}
}

Similar articles